Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Variation in Type of Infectious Disease as Shown by the History of Smallpox in the United States 1895-1912

Charles V. Chapin
The Journal of Infectious Diseases
Vol. 13, No. 2 (Sep., 1913), pp. 171-196
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30073361
Page Count: 28
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

[Footnote]
  • 1
    Proc. Roy. Soc. Med., 1908, 1, Epidem. Sec, p. 229.
  • 1
    Lancet, 1903, 1, p. 1248.
  • 2
    Bull. soc. path, exot., Par., 1911, 4, p. 35.
Part of Sustainability